# SDR REXA2014012900142

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 24,209 hours, 21,771 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fitting
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STRONG FUEL FUME SMELL INSIDE ACFT & COCKPIT WITH APU ON.  FUEL LEAK NOTED AT FCU IN APU COMPARTMENT.  R & R OF ELBOW & PACKING PN AP258504 & M832481-904.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED, LEAK CHECKED GOOD ALL IAW 49-31-01.
